# SDR MASA98084

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: 330997F120290
- Condition: Leaking
- Location: Rt Oil Cooler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 4441 - AFTER TAKEOFF OF TRAINING FLIGHT, CREW NOTICED THE MASTER WARNING FLASHING THEN NOTICED THE OIL PRESSURE LOW ANNUNCIATOR ILLUMINATED.  THE ENGINE WAS SECURED AND THE CREW DECLARED AN EMERGENCY.  AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL COOLER RIGHT INLET LINE.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
